Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 13 > No. 1

 
   

Exponential Stability for a Transmission Problem with Locally Indirect Stabilization

PP: 25-30
doi:10.18576/amis/130104
Author(s)
Carlos A. Raposo, Manoel J. Santos,
Abstract
In this manuscript we consider the transmission problem, in one space dimension, for linear dissipative waves with locally indirect stabilization. We study the wave propagation in a medium with a component with attrition and another being simply elastic. We show that for this type of material, the dissipation produced by the frictional part is strong enough to produce exponential decay of the solution.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved